Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking cyra, montenair for heartburn. Reddish bumps in the throat with sore throat. Due to medication?

Hi, I am feeling heartburn from past 3 months...however, since lat one month i feel the same daily at around 1 PM and it lasts for 2-3 hr which goes by evening. I consulted my dpctor and he has given me Cyra - IT and Montenair FX. I am taking these medicines and since then heartburn has not occured...but I have sore throat yet...very recently my friend noticed 2 red bums at straight back in the throat skin....should I consult my doctor again for the red bums or they will disappear gradually
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Cyra and montair should help and the red spots should subside by the end of the month in case theSymptoms persist beyond 4 weeks please consult your doctor
Dr Samir Patil
Answered: Mon, 26 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor